Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Took viagra. Not getting hard erection. Should I increase the dose of medicine?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 12279 Questions
Question
viagraAfter taking 25 mg of viagra it helps but I'm not as hard as I could be.
If I take 50 mg will it increase my erections?
Posted Fri, 5 Apr 2013 in Men's Health
 
 
Answered by Dr. Rakhi Tayal 13 minutes later
Hello,

Thanks for posting your query.

Viagra causes erections to be stronger and long lasting. But it is associated with serious cardiovascular side effects and should not be used without a medical supervision. It is important to rule out medical conditions specially related to cardiovascular system before altering its doses. Do consult a physician for a physical examination and related investigations.

Some simple measures which you can incorporate and these should help you:

-First of all, quit smoking and alcohol (if you are taking any)
-Indulge in physical exercise and eat a healthy diet
-Have faith in yourself and do not take any stress. You can talk to your partner openly and indulge in plenty of foreplay before sex.
-Exercise, particularly aerobic exercise is very effective in getting stronger and longer lasting erections.

Hope this answers your query. I will be glad to answer the follow up queries that you have.

Please accept my answer in case you do not have further queries.

Wishing you good health.
Regards,
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
 
Follow-up: Took viagra. Not getting hard erection. Should I increase the dose of medicine? 17 hours later
l'm asking because I already take 25 mg of
viagra with no adverse side affects. Just asking if more of the pordouct is taken will it
improve results?
 
 
Answered by Dr. Rakhi Tayal 5 hours later
Hello.
Thanks for writing again.
A higher dose will have a better effect on the erections but it will be associated with higher chances of getting the cardiac side effects. Following the above said lifestyle changes will help in decreasing your problem forever.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor